# SDR REXA2022111102494

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 782-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 782-847+14 HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW R/H. SIDE SEAT RAIL. P/N: SH670-36260-5. ON FS. 782-847+14. IAW. CRJ. 900. AMM: 53-00-49-400-801(CONFIG A07). AND IPC: 53-00-49. FIG1. PAGE6.
